No. Absolutely not. The advice on Motrin & whatever else is dead wrong. Tramadol is a higher equivalent of Motrin (ibuprofen). Ibuprofen will do nothing for opiate withdrawal syndrome. You have several options here: the first, which I recommend is seeing a professional. Whether that is your family doctor, an addiction specialist, or a pain management physician, this is the best route. You will be quite uncomfortable for one to two depending on the level and severity of your physical dependence. Second, you can slowly taper off the pills. For example: if you are taking anywhere from 50-80mgs per day, you should perform a taper similar to the following (I don't know whether you have been taking Norco for pain or recreationally and I don't know how long you have been on the Norco, so I can't give you an exact schedule, but if you have been on it for about 4-14 months, this is a fairly general schedule): 1 tab by mouth when you awake, 1 tab 4-6 hrs later, 1 tab 4-6 hrs after that, 1 tab 4-6 hrs after that, and 1 more tab when you go to bed. I would follow that schedule for the first two days. On day 3, 1 tab when you awake, 1 tab when you awake, 1 tab 4-6 hrs later, 1 tab 4-6 hrs later, 1 tab when you gorto bed. Follow for days 3, 4, and 5. On day 6, 1 tab when you awake, 1 tab 4 hrs later, 1 tab 6 hrs later, and 1 tab when you go to bed. It is ok to take 1 more tab during the night if you start to have any uncomfortable withdrawal symptoms. Follow for days 6 and 7. On day 8, take 1 tab when you awake, 1 tab 6 hrs later, 1 tab 6 hrs later, and 1 tab 6 hrs later (on last dose of day, if you are going to bed before the 6 hr period, set an alarm and take on the 6-hr mark). Follow for days 8 and 9. On day 10, take 1 tab at around 11 or noon, 1 tab 4 hrs later, and 1 tab at bedtime. Follow for days 10 and 11. On day 12, take one tab at 11 or noon and 1 tab at bedtime. Follow for days 12 and 13. On day 14, take 1 tab at noon. Don't take anything on day 15. On day 16, take 1 tab when you wake up. Skip day 17. Take 1 tab when you wake up on day 18. Day 18 is the last day. If you are taking less than 50 mgs per day or for less than 6 mos, you can perform a 1-week taper taking 1 less pill than the day before until you are taking nothing. The third option is to just quit cold turkey (not recommended and is not comfortable and could be dangerous or fatal if you are on really high doses and have been at high doses for long periods of time).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Aug 2010 • 3 answers
Back Pain - Taking 120 10/325 Norco in 15 days then 6 Tramadol for 10 days will the Norco show in a?
Posted 21 Jul 2011 • 3 answers
I've been taking 5, 50mg tramadols the last 3 days to help with my norco/percoset withdrawl symptoms
Posted 24 Mar 2012 • 2 answers
Posted 24 Oct 2012 • 5 answers
Posted 27 Mar 2017 • 1 answer